Local random quantum circuits are approximate polynomial-designs: numerical results

Piotr Ćwikliński , Michał Horodecki , Marek Mozrzymas , Łukasz Pankowski , Michał Studziński

Abstract

n/a
Author Piotr Ćwikliński
Piotr Ćwikliński,,
-
, Michał Horodecki (FMPI / ITPA)
Michał Horodecki,,
- Institute of Theoretical Physics and Astrophysics
, Marek Mozrzymas
Marek Mozrzymas,,
-
, Łukasz Pankowski
Łukasz Pankowski,,
-
, Michał Studziński (FMPI / ITPA)
Michał Studziński,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesJournal of Physics A-Mathematical and Theoretical, ISSN 1751-8113, (A 25 pkt)
Issue year2013
Vol46
No30
Pages1-14
Publication size in sheets0.65
DOIDOI:10.1088/1751-8113/46/30/305301
URL http://iopscience.iop.org/1751-8121/46/30/305301/pdf/1751-8121_46_30_305301.pdf
Languageen angielski
Score (nominal)30
ScoreMinisterial score = 30.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 1.687 (2) - 2013=1.475 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back